# SDR FDEA201102090511

- Difficulty date: February 9, 2011
- Submitted: February 25, 2011
- Operation: Air carrier
- Aircraft: N430FE
- Make and model: Airbus A310-203
- Aircraft serial: 394
- Aircraft time: 45,799 hours, 22,287 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: A5327204320200
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR INNER SKIN IS CORRODED UNDER THE LOWER SEAL RETAINER.  REMOVED AND REPLACED SECTION OF SKIN IAW A310-200 SRM 51-40-21, PARA 6, 7 & 13.
